MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Battery Problem (2885); Connection Problem (2900); Material Integrity Problem (2978); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was unable to recharge a deep brain stimulation implantable pulse generator (ipg) due to multiple issues with external equipment, including a recharger that would not charge, a broken metal pin, and a damaged charging cord to the recharge antenna.The patient noticed these issues on the same day and was only able to achieve a 50% charge, necessitating an urgent recharge.The patient was unable to recharge the device as required.A request was made to replace the recharger, the dtc/ac power supply, and the recharger antenna, with expedited delivery arranged.
 
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id: 37761, serial/lot #: (b)(6), udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional info received from patient that they received the replacement equipment this morning.The patient mentioned that their ins battery had been low on charge for a few days, which they said was depressing.The patient noticed that they did not receive an ac power cord.Agent reviewed that an ac power cord was not requested and that the patient can use their existing ac power cord.The patient confirmed that they understood and did not require further assistance.
 
Event or Problem Description
Additional info received from patient that the issue was resolved- wires were exposed and pin was bent and replacement equipment resolved.
 
Additional Manufacturer Narrative

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22935644
Report Number3004209178-2025-14726
Device Sequence Number13207385
Product Code MHY
UDI-Device Identifier00643169105492
UDI-Public(01)00643169105492(17)181114
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2018
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer09/03/2025
10/09/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date09/04/2025
10/15/2025
Date Device Manufactured12/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age84 YR
Patient SexFemale